Hekp with Heavy Legs and Heart Arrythmia

Discussion in 'Fibromyalgia Main Forum' started by jackie_ann, Mar 15, 2003.

  1. jackie_ann

    jackie_ann New Member

    I have chronic fatigue and was on doses of methionine with vitamin B6 and a multivitamin. I went off all medicines for about three weeks and then developed a heart arrythmia (ventricular beat) and heavy legs that are now developing muscle tics and I can hardly walk any distance because of muscle weakness, fatigue, and muscle spasms. I am very worried. Can anyone help me.

    Best wishes, jackie-ann
  2. Jackie41

    Jackie41 Member

    I don't have a heart problem but do I ever know about the weak legs. It fluctuates a bit and some days will be better than others. For the past 6 months or so I've been using crutches (the forearm kind are the best by far). I use them all the time on bad days and just for long distances on the good days. They are a tremendous help and I wouldn't be without them. I'll be happy to give you any more information; just ask. LOL


    Jackie

    PS maybe the name Jackie causes heavy legs.